Academic Journals Database
Disseminating quality controlled scientific knowledge

Berry-Esséen bound of sample quantiles for negatively associated sequence

Author(s): Yang Wenzhi | Hu Shuhe | Wang Xuejun | Zhang Qinchi

Journal: Journal of Inequalities and Applications
ISSN 1025-5834

Volume: 2011;
Issue: 1;
Start page: 83;
Date: 2011;
Original page

Keywords: Berry-Esséen bound | sample quantile | negatively associated

Abstract In this paper, we investigate the Berry-Esséen bound of the sample quantiles for the negatively associated random variables under some weak conditions. The rate of normal approximation is shown as O(n -1/9). 2010 Mathematics Subject Classification: 62F12; 62E20; 60F05.
Why do you need a reservation system?      Save time & money - Smart Internet Solutions